# SDR 06FDEA0347

- Difficulty date: January 24, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 44,185 hours, 7,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00737: CABIN COMPARTMENT LEFT HAND FRAME AT STATION 1681 FOUND WITH DENT   BETWEEN STRINGER 10-11.    CORRECTIVE ACTION:  SNRM N00737: CABIN COMP'T LH FRAME STA 1661 STR 10-11 CARRIED OUT REPAIR AS PER   SRM 53-30  -00 FIG. 1 VOL. I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.  FEDEX EA 1-5330-90741 TITLE: FUSELAGE - FRAME TRACKING SRM FRAME REPAIR AT STA   Y=1661   BETWEEN LONGERON 10 & 11 LEFT HAND ISSUED FOR TRACKING REPETITIVE INSPECTION   REQUIREMENTS.
